Orthopedics · 2001
Osteonecrosis in protease inhibitor-treated patients.
Клинический случайСтатьяМногоцентровое исследованиеПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bonfanti P, Grabbuti A, Carradori S, Pusterla L, Parrazini F, Landonio S, Quirino T, Italian Coordination for the Study of Allergies and HIV Infection
Аннотация
The introduction of protease inhibitors has proven a watershed in human immunodeficiency virus infection therapy and has initiated an era of highly active antiretroviral therapy. However, the numerous data on the effectiveness of these therapeutic regimens have been cited with an ever-growing number of communications concerning adverse reactions. In particular, the widescale use of protease inhibitors has underlined a series of events not evidenced in the controlled clinical studies that permitted the registration of these drugs. We are conducting a cohort multicenter study to evaluate the incidence of adverse events during treatment with protease inhibitors. To date, 4 cases of bilateral osteonecrosis of the femoral head have been reported out of 1073 person-years. While the pathogenesis of this event is unclear, it may be a long-term complication of protease inhibitor treatment.